On Fourier series of functions having a logarithmic fractional derivative
Doklady Akademii Nauk, Tome 266 (1982) no. 2, pp. 274-276
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_266_2_a3,
author = {D. L. Kudryavtsev},
title = {On {Fourier} series of functions having a logarithmic fractional derivative},
journal = {Doklady Akademii Nauk},
pages = {274--276},
year = {1982},
volume = {266},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_266_2_a3/}
}
D. L. Kudryavtsev. On Fourier series of functions having a logarithmic fractional derivative. Doklady Akademii Nauk, Tome 266 (1982) no. 2, pp. 274-276. http://geodesic.mathdoc.fr/item/DAN_1982_266_2_a3/